I am experiencing some pretty serious sides as well. Im very healthy and takes my vitamans and work out at least 3x a week. I went off the fin last week for like 2 weeks and its seemed to be getting better but then like a dumbass I took one dose (.25) and it seemed to already bring them back.
Im thinking of dropping it all together.
I would like to talk my post on it is here if you can get a chance.
Thanks, thats encouraging as the stories on propeciahelp are terrifying. Already taking Zinc + Magnesium.
What did you regarding sex/masturbation? At the moment I'm forcing myself to ejaculate once a day, but I'm not sure if thats wise. Alternatively I'm worried if I just leave it the inactivity will make me totally limp eventually. Did you ever use viagra or anything?
Hey man, read your story regarding sides with fin. Do you have any advice on getting back to normal? My libido has crashed since I've come off it, it's been about a month now and I'm yet to see much improvement. Was it a gradual change or did it kickstart getting months into recovery?
if u have had sides with fin i would suggst u use 1% or 2% . i use 6%. if u want to save money i would suggest u order from the group buy 10 grams for 180. the group buy on stopaga buys from kane. 10 grams should last well over 6 to 8 months if u apply to the hairline only. also people will be starting cb which might be better then ru! we shall wait and see the results. i apply just a thin layer along the hairline and thats it brotha